Research Repository

Some Inequalities for Gram's Determinants and Applications

Kim, Seong Sik, Cho, Yeol Je and Dragomir, Sever S (2008) Some Inequalities for Gram's Determinants and Applications. PanAmerican Mathematical Journal, 18 (1). pp. 89-97. ISSN 1064-9735

Full text for this resource is not available from the Research Repository.


In this paper, some inequalities involving Gram’s determinants are given in terms of 2-inner products.

Item Type: Article
Uncontrolled Keywords: ResPubID15189, some inequalities, Gram’s determinants, 2-inner products, 2-inner product spaces
Subjects: Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Current > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Related URLs:
Depositing User: VUIR
Date Deposited: 01 Sep 2011 06:13
Last Modified: 12 Mar 2015 03:48
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar